# SDR UALA2013060503897

- Difficulty date: June 5, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 91,262 hours, 14,465 cycles
- Engine: Pwa PW4060
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 732591F
- Part serial: 130
- Condition: Failed
- Location: Exhaust
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD EQUIP EXHAUST FAN STATUS MESSAGE.  REPLACED FORWARD EXHAUST FAN.
